# SDR HNAA2025080500489

- Difficulty date: June 2, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F050886 RE-EVALUATE DENT WITH SCRATCH ON EXTERNAL FUSELAGE SKIN BETWEEN FRAMES 25-26 STRINGERS 19L-20L.  AFTER FURTHER EVALUATION DETERMINED DENT TO BE CRACKED, FABRICATED DOUBLER AND FILLER FOR REPAIR, INSTALLED DOUBLER REPAIR ON EXTERNAL FUSELAGE SKIN BETWEEN FRAMES 25-26 STRINGERS 19L-20L. IAW EMB 145 SRM 53-22-01 RE ITEM 6, FIGURE 206 AND EO1-53-25-0222.
